# SDR SIMA200826802

- Difficulty date: September 21, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N846AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145692
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7317041605
- Condition: Burned
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4354 CREW REPORTED ON ARRIVAL THAT THE FLIGHT ATTENDANT SMELLED SMOKE COMING FROM LAV AREA NEAR THE ELT.  CREW CONFIRMED SMELL BUT NO VISIBLE SMOKE.  ACFT REMOVED FROM SERVICE.  C/A FOUND FLUORESCENT BULB ABOVE TOILET WITH BURNT SOCKET.  REMOVED BULB.  DEFER LAVATORY PER MEL 38-03 AUTH 090830DM-C.  C/A R&R LIGHT HARNESS ASSEMBLY.  OPS CHECK GOOD.  IAW EMB AMM.  MEL ITEM RESTORED.  ACFT RETURNED TO SERVICE.
